| Model Number |
8888145044 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, the catheter luer adapter was ruptured.The catheter was repaired.There was a leak and crack observed on the (red) arterial part of the luer adapter.There was no cleaning agent used on the device.Tego was not utilized.There was no instrument used to loosen or tighten the device.The insertion site was not treated prior to product placement.There were no patient symptoms or complications associated with the event.There was no reported patient injury.
Event or Problem Description
According to the reporter, during treatment, the catheter luer adapter was ruptured.The catheter had been placed for two months.There was a leak and crack observed on the (red) arterial part of the luer adapter.Nothing was observed on the device prior to use.Flushing was done.No other defects or damages were found on the product.The dialysis pipeline was the product being utilized with the device.There was no cleaning agent used on the device.Tego was not utilized.There was no instrument used to loosen or tighten the device.The insertion site was not treated prior to product placement.The catheter was easily removed and replaced.The treatment was completed.There was no blood loss and blood transfusion was not required.No medical intervention or treatment was required for the patient due to the event.There were no patient symptoms or complications associated with the event.There was no reported patient injury.
Additional Manufacturer Narrative
Additional information: b5, d6b, d9, g3, h3, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that the luer adapter was leaking, cracked or broken.The reported issue could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.